Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

An optimistic-pessimistic DEA model based on game cross efficiency approach

RAIRO-OPERATIONS RESEARCH, vol.54, no.4, pp.1215-1230, 2020 (Journal Indexed in SCI) identifier identifier

A neutral cross efficiency approach for basic two stage production systems

EXPERT SYSTEMS WITH APPLICATIONS, vol.125, pp.333-344, 2019 (Journal Indexed in SCI) identifier identifier

Approximation Properties of King Type -Bernstein Operators

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.43, pp.249-254, 2019 (Journal Indexed in SCI) identifier identifier

A new approach based on regression analysis and mathematical programming to multi-group classification problems

JOURNAL OF THE FACULTY OF ENGINEERING AND ARCHITECTURE OF GAZI UNIVERSITY, vol.34, no.4, pp.1939-1955, 2019 (Journal Indexed in SCI) Creative Commons License identifier identifier

ON CONVERGENCE PROPERTIES OF GAMMA-STANCU OPERATORS BASED ON q-INTEGERS

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.19, no.4, pp.1335-1348, 2016 (Journal Indexed in SCI) Creative Commons License identifier identifier

APPROXIMATION PROPERTIES OF STANCU TYPE MEYER- KONIG AND ZELLER OPERATORS

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.42, no.2, pp.139-148, 2013 (Journal Indexed in SCI) identifier identifier

Statistical approximation of a kind of Kantorovich type q-Szasz-Mirakjan operators

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.75, no.5, pp.2874-2882, 2012 (Journal Indexed in SCI) identifier identifier

q-Szasz-Mirakyan-Kantorovich type operators preserving some test functions

APPLIED MATHEMATICS LETTERS, vol.24, no.9, pp.1588-1593, 2011 (Journal Indexed in SCI) identifier identifier

Weighted statistical approximation by kantorovich type q-Szasz-Mirakjan operators

APPLIED MATHEMATICS AND COMPUTATION, vol.217, no.20, pp.7913-7919, 2011 (Journal Indexed in SCI) identifier identifier

Statistical approximation by a modification of q-Meyer-Konig and Zeller operators

APPLIED MATHEMATICS LETTERS, vol.23, no.3, pp.261-266, 2010 (Journal Indexed in SCI) identifier identifier

King type modification of Meyer-Konig and Zeller operators based on the q-integers

MATHEMATICAL AND COMPUTER MODELLING, vol.50, pp.1245-1251, 2009 (Journal Indexed in SCI) identifier identifier

Articles Published in Other Journals

On the Chlodowsky variant of Jakimovski-Leviatan-Paltanea Operators

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.34, no.3, pp.821-833, 2021 (Journal Indexed in ESCI) identifier

The most efficient supplier selection with mixed-integer two-stage data envelopment analysis model

PAMUKKALE UNIVERSITY JOURNAL OF ENGINEERING SCIENCES-PAMUKKALE UNIVERSITESI MUHENDISLIK BILIMLERI DERGISI, vol.26, no.4, pp.758-767, 2020 (Journal Indexed in ESCI) identifier

Some approximation properties of the generalized Baskakov operators

JOURNAL OF INTERDISCIPLINARY MATHEMATICS, vol.21, no.3, pp.611-622, 2018 (Journal Indexed in ESCI) Creative Commons License identifier identifier

Shape Preserving Properties of the Generalized Baskakov Operators

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.29, no.1, pp.87-94, 2016 (Journal Indexed in ESCI) identifier identifier

Approximation properties of modified Szász Mirakyan operators in polynomial weighted space

Cogent Mathematics, vol.2, no.1, pp.1-10, 2015 (Refereed Journals of Other Institutions)

A Hybrid Applied Optimization Algorithm for Training Multi Layer Neural Networks in the Data Classification

Gazi University Journal of Science, vol.28, no.1, pp.115-132, 2015 (Refereed Journals of Other Institutions)

Data Envelopment Analysis Cross Efficiency Evaluation Approach to the Technology Selection

Gazi University Journal of Science Part A: Engineering and Innovation, vol.3, no.1, pp.1-14, 2015 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Cross Efficiency Model in Network Data Envelopment Analysis Models

6th International Symposium on Academic Studies in Science, Engineering and Architecture Sciences, 13 - 15 June 2019

Approximation Properties of King Type p q Bernstein Operators

International Conference on Analysis and Its Applications, 12 - 15 July 2016

On Convergence Properties of Gamma Stancu Operators Based on q integers

Mathematical Inequalities and Applications2015, 11 - 15 November 2015

Books & Book Chapters

ÇOK GRUPLU SINIFLANDIRMA PROBLEMLERİ İÇİN MATEMATİKSELPROGRAMLAMA YAKLAŞIMLARI

in: ACADEMIC STUDIESIN MATHEMATICS AND NATURAL SCIENCES-2019/2, Prof. Dr. Rıdvan KARAPINAR, Editor, IVPE, pp.66-80, 2019

VERİ ZARFLAMA ANALİZİNDE İYİMSER VE KÖTÜMSER KARAR TEORİLERİNEDAYANAN YENİ BİR YAKLAŞIM

in: GELECEĞİN DÜNYASINDA BİLİMSEL VE MESLEKİ ÇALIŞMALAR2019MATEMATİK VE FEN BİLİMLERİ, PROF. DR. CEM CÜNEYT ERSANLIDOÇ. DR. AYHAN ERCİYESDR. CANAN BAŞLAK, Editor, Ekin Yayınevi, Ankara, pp.68-82, 2019